# SDR YENA20150713263

- Difficulty date: July 13, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 2307
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS FOUND UNDERNEATH THE RT WING T/E BETWEEN RIBS 7A FWD 1 SPOILER.  REPAIRED THE RT WING IAW R572-58616 AND SRM 51-74-00 .
